# SDR CALA2025103010758

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,498 hours, 13,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE STA 500D- 500F BETWEEN S-16L TO S-17L HAS DAMAGE.   PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN BETWEEN STA 500D - STA TO 500F AND S-16L - S-17L IAW EO 250389 REV P1, P2, P3, P4, P5 AND EO 250389 REV IR AND ECRA 5331-03186. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR INTERIM.   PERFORMED A PERMANENT REPAIR OF SKIN BETWEEN STA 500D Â€“ STA 500F AND S-16L - S-17L IAW PART 3 OF THE LATEST REVISION OF EC/RA 5331-03186.
